# SDR CHIR201610262623

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: General aviation
- Aircraft: N238CH
- Make and model: Boeing 234
- Aircraft serial: MJ005
- Aircraft time: 37,938 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sun Gear
- Part number: 234D22501
- Part serial: M328
- Condition: Damaged
- Location: Transmission
- Component: Transmission, Boeing
- Component part number: 234D22004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL, DISASSEMBLY, AND CLEANING OF FIRST STAGE SUNGEAR OUT OF THE AFT TRANSMISSION THAT WAS REMOVED FOR HIGH SOAPS, VISUAL INSPECTION REVEALED A SIZABLE CHUNK MISSING FROM THE DRIVE SIDE OF A GEAR TOOTH.  EVIDENCE OF MISSING MATERIAL HAS NOT BEEN THUS FAR FOUND ON CHIP PLUG OR IN REMAINING TRANSMISSION.
